In this paper, utilizing convex functions, we first establish new refinements of Hermite- Hadamard-Fejer type inequalities via Riemann-Liouville fractional integral operators. A generalized refinements of Hermite-Hadamard-Fejer type inequalities for fractional integral operators with exponential kernel is also obtained. The results given in this paper would provide extensions of those presented in earlier studies.
Ertuğral, Fatma; Sarikaya, Mehmet Z.; and Budak, Hüseyin
On Refinements of Hermite-Hadamard-Fejér Type Inequalities for Fractional Integral Operators,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 13,
1, Article 27.
Available at: https://digitalcommons.pvamu.edu/aam/vol13/iss1/27